MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported condition: customer reported that screw was missing from rotor.The national service after investigating, identified that 1 of the 2 screws holding the blood pump rotor faceplate was missing.Original blood pump rotor gap and occlusion pressure are within manufacture's specifications.Performed a visual inspection of the blood pump module and only located the missing faceplate screw on the blood pump rotor, no other abnormalities identified.Installed the new blood pump rotor and proceeded with performing the blood pump occlusion calibration to manufacture specifications.Followed up with a simulated treatment to verify proper operation of the device.Adjusted the blood pump speed during testing to ensure the blood pump module was working to manufacture specifications and no issues or alarms identified during testing.Completed a heat citric disinfection after device verification process.Machine has been tested, verified, and disinfected per ifu.Sdx is operating to manufacture specifications and released for patient use.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key24990340
Report Number3016250252-2025-00018
Device Sequence Number18652886
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown